Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 8, Pages 1123–1130 (Mi zvmmf4132)  

This article is cited in 2 scientific papers (total in 2 papers)

Order-optimal estimates for finite-dimensional approximations of solutions of ill-posed problems

A. R. Danilin

Sverdlovsk

Full text: PDF file (870 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:4, 102–106

Bibliographic databases:

UDC: 517.988.68
MSC: Primary 47J25; Secondary 65J15
Received: 28.02.1984

Citation: A. R. Danilin, “Order-optimal estimates for finite-dimensional approximations of solutions of ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985), 1123–1130; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 102–106

Citation in format AMSBIB
\Bibitem{Dan85}
\by A.~R.~Danilin
\paper Order-optimal estimates for finite-dimensional approximations of solutions of ill-posed problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 8
\pages 1123--1130
\mathnet{http://mi.mathnet.ru/zvmmf4132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807342}
\zmath{https://zbmath.org/?q=an:0585.47053}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 4
\pages 102--106
\crossref{https://doi.org/10.1016/0041-5553(85)90152-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4132
  • http://mi.mathnet.ru/eng/zvmmf/v25/i8/p1123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Tanana, A. I. Sidikova, “Dvustoronnyaya otsenka tochnosti regulyarizuyuschego algoritma, osnovannogo na metode M.M. Lavrenteva”, Tr. IMM UrO RAN, 21, no. 1, 2015, 238–249  mathnet  mathscinet  elib
    2. A. I. Sidikova, “O priblizhennom reshenii odnoi obratnoi granichnoi zadachi metodom regulyarizovannogo resheniya konechnomernoi approksimatsii”, Tr. IMM UrO RAN, 23, no. 2, 2017, 210–219  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:132
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022